# SDR 07FDEA04082

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54611752
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HOLES ON BUTTERFLY REPAIR DOUBLER AT INBOARD SIDEWALL PANEL, PYLON NR 2 RT.  REPAIR PERFORMED BY INSTALLING NEW DOUBLER ON SIDEWALL PANEL IAW SRM 54-51-31/FIG 201.
